The Journal of Commutative Algebra publishes significant results in the area of commutative algebra and closely related fields including algebraic number theory, algebraic geometry, representation theory, semigroups and monoids. It also publishes substantial expository/survey papers as well as conference proceedings. Any person interested in editing such a proceeding should contact one of the managing editors.

Top downloads over the last seven days

Idealization of a ModuleD. D. Anderson and M. WindersVolume 1, Number 1 (2009)
On the associated graded ring of a semigroup ringM. D'Anna, V. Micale, and A. SammartanoVolume 3, Number 2 (2011)
Open Problems on Syzygies and Hilbert FunctionsI. Peeva and M. StillmanVolume 1, Number 1 (2009)
Homological dimensions with respect to a semidualizing complexJonathan TotushekVolume 8, Number 2 (2016)
A Classification of the Integrally Closed Rings of Polynomials containing $Z[X]$K. A. Loper and F. TartaroneVolume 1, Number 1 (2009)
  • ISSN: 1939-2346 (print)
  • Publisher: Rocky Mountain Mathematics Consortium
  • Discipline(s): Mathematics
  • Full text available in Euclid: 2009--
  • Access: Articles older than 5 years are open
  • Euclid URL: